# SDR P5CA9500646

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Plugged Hole
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1740 S4L ON THE LOWER FORWARD FITTING THAT CONNECTS THE INTERCOSTAL TO THE FRAME ON LEFT SIDE OF THE T-CHORD HAS 2 PLUG HOLES 1.8750 INCHES IN DISTANCE AND SECOND .3750 INCH IN DISTANCE FROM EXISTING HILOCK.  INSTALLED STRAP PER IAI E.O. MF-MAN-B47-53-84008.
